Library Header Image
LSE Research Online LSE Library Services

Multivariate utility maximization with proportional transaction costs

Campi, Luciano and Owen, Mark P. (2011) Multivariate utility maximization with proportional transaction costs. Finance and Stochastics, 15 (3). pp. 461-499. ISSN 0949-2984

Full text not available from this repository.
Identification Number: 10.1007/s00780-010-0125-9


We present an optimal investment theorem for a currency exchange model with random and possibly discontinuous proportional transaction costs. The investor’s preferences are represented by a multivariate utility function, allowing for simultaneous consumption of any prescribed selection of the currencies at a given terminal date. We prove the existence of an optimal portfolio process under the assumption of asymptotic satiability of the value function. Sufficient conditions for this include reasonable asymptotic elasticity of the utility function, or a growth condition on its dual function. We show that the portfolio optimization problem can be reformulated in terms of maximization of a terminal liquidation utility function, and that both problems have a common optimizer.

Item Type: Article
Official URL:
Additional Information: © 2010 Springer-Verlag
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Date Deposited: 30 Aug 2013 09:35
Last Modified: 20 Oct 2021 00:45

Actions (login required)

View Item View Item